# SDR HNAA0800002

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N326EX
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 31,191 hours, 33,374 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Windscreen
- Part time: 25,964 hours, 13,743 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR ON FINAL APPROACH IN COCKPIT, SELECTED WINDSHIELD HEAT TO WARM AND ODOR DISSIPATED, NO OTHER ABNORMAL INDICATIONS.  REPAIRED BROKEN WIRE "A" AT CAPTAINS WINDSCREEN AND REPLACED CAPTAINS WINDSHIELD HEAT CONTROLLER, OPERATIONAL CHECK GOOD.
